# SDR F3LA2022070500069

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N338FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08402
- Aircraft time: 11,886 hours, 5,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP253472 ITEM 3: L2 DOOR ASSIST/DAMPER LEAKING.
CORRECTIVE ACTION: REMOVED AND REPLACED L2 DOOR DAMPER/CYLINDER PER AMM 52-13-14-400-001-B
